| Model Number |
6660 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Twiddlers Syndrome (4563)
| Date of Event |
02/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.
Event or Problem Description
It was reported patient's extension coiled and tangled from ipg flipping the pocket due to twiddlers.Surgical intervention was undertaken on (b)(6) 2026 wherein a pouch was placed around the ipg to create stability and the extension was explanted and replaced to address the issues.